Numerical Approximation of a Reaction-Diffusion System with Fast Reversible Reaction

Robert Eymard, Danielle Hilhorst, Hideki Murakawa, Michal Olech

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The authors consider the finite volume approximation of a reaction-diffusion system with fast reversible reaction. It is deduced from a priori estimates that the approximate solution converges to the weak solution of the reaction-diffusion problem and satisfies estimates which do not depend on the kinetic rate. It follows that the solution converges to the solution of a nonlinear diffusion problem, as the size of the volume elements and the time steps converge to zero while the kinetic rate tends to infinity.

Original languageEnglish
Pages (from-to)631-654
Number of pages24
JournalChinese Annals of Mathematics. Series B
Volume31
Issue number5
DOIs
Publication statusPublished - Aug 17 2010

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Cite this